# SDR 8MHR201311050001

- Difficulty date: November 5, 2013
- Submitted: November 5, 2013
- Operation: General aviation
- Engine: Allsn 250C30
- Engine time: 12,088 hours, 18,663 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23066675
- Part serial: CAL2872
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE COMBUSTION LINER FAILED.  THE TABS HOLDING THE AFT OUTER SKIRT FAILED, ALLOWING THE SKIRT TO SEPARATE, AND 2 OF THE TABS WERE INGESTED IN THE TURBINE CAUSING SERIOUS DAMAGE.  ALL 4 TURBINE WHEELS HAVE FOD AND ARE SCRAP. THE TURBINE HAS APPROXIMATELY 800 HOURS SINCE LAST O/H.
